# SDR DL76G091256

- Difficulty date: July 25, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 77,564 hours, 16,021 cycles
- Engine: Ge CF680C2B6
- Engine time: 35,648 hours, 9,495 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6
- Part serial: 695446
- Condition: Overtemp
- Location: Nr 2
- Part time: 35,648 hours, 9,495 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

RT ENGINE OVERTEMP DURING ENGINE START.  EGT EXCEEDANCE CAT D OPENED ENGINE FOR BORO PER M/M 72-00-00-60 273001.  C/W NR 2 ENG 695446 BOROSCOPE FOR HOT START ABOVE PER M/M 72-00-00-601.  NO DAMAGE FOUND QC 1510.  RE-INSTALLED BORO PLUGS AND CRANK PAD COVER.  LEAK CHECK GOOD.
